Pred (Prednisolone) is a steroid drug and has been used over the years in IV, tablet and injection form for all of my conditions. It can be a wonderful thing, and has often helped me greatly, but the downside is the awful side effects that come with it.
When I started planning this post it was going to be a list and informative. Then it got a name and that name reminded me of one of my favourite films. So then it became a poem, and a bit of fun!
Please excuse my poor attempt at poetry but hopefully it makes you smile, especially if you are on, or have been on it, and can understand where I am coming from!
I hate the way you make me eat, and put on so much weight
I hate the way you make me sad, sometimes I’m in such a state
I hate the way you make me sweat, especially at night
I hate the fact that I can’t sleep, though I try with all my might
I hate the way you make me rage, especially when I don’t mean it
I hate the fact you’re thinning my bones, another problem. I don’t need it!
I hate the fact you hurt my stomach, more tablets needed to help that
I hate my new found double chin and my hamster cheeks so fat
I hate the way you make my heart race, and I panic all the time
And lastly I hate how my mind won’t shut down, it’s even made me rhyme!
Pingback: Top 10 Blog Posts 2017 – The Spoonie Mummy
Pingback: Living On Steroids - talkhealth Blogtalkhealth Blog
I have had steroids, topical, all my life for eczema and oral for asthma. I am now fearful about the damage both have done to me. If I stop using the topical steroids my skin is horrendous. I am now addicted. I hate steroids. they should be banned. Not sure I’d be here with the asthma ones though. But no one ever looks at what is causing our symptoms. There must be a better way. Love the poem. Keep writing.
Thankyou Ruth. Sorry to hear about your predicament, I’ve been in a similar place. My eyes can’t do without the steroid drops even with the problems they cause. I’m now tapering off the oral ones but my Crohn’s is already flaring, however, I just can’t deal with the side effects so hoping other meds will help with that. Keep smiling lovely xx